# SDR A6WA201441683

- Difficulty date: June 12, 2014
- Submitted: June 25, 2014
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 26,491 hours, 26,224 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER TE HAS CHAFE NEAR WS 104.099 JUST OTBD OF INBD GND SPOILER ACTUATOR.  R & R TE CHANNEL AT WS 104.099 WITH SERVICEABLE PART IAW SRM 51-40-11, 51-42-06 & 51-21-16.
